P. Royston, D. G. Altman, and W. Sauerbrei, Dichotomizing continuous predictors in multiple regression: a bad idea, Stat Med, vol.25, issue.1, pp.127-168, 2006.

J. Riou, A. Diakite, and B. Liquet, CPMCGLM: Correction of the Pvalue After Multiple Coding, 2017.

P. Mccullagh and J. A. Nelder, Generalized Linear Models, CRC Monographs on Statistics & Applied Probability, 1989.

C. R. Rao, Large sample tests of statistical hypotheses concerning several parameters with applications to problems of estimation, Mathematical Proceedings of the Cambridge Philosophical Society, vol.44, pp.50-57, 1948.

R. L. Berger, Multiparameter hypothesis testing and acceptance sampling, Technometrics, vol.24, issue.4, pp.295-300, 1982.

B. Liquet and J. Riou, Correction of the significance level when attempting multiple transformations of an explanatory variable in generalized linear models, BMC Med Res Methodol, vol.13, issue.1, p.75, 2013.
URL : https://hal.archives-ouvertes.fr/inserm-00840713

P. Delorme, P. L. Micheaux, B. Liquet, and J. Riou, Type-ii generalized family-wise error rate formulas with application to sample size determination, Stat Med, vol.35, issue.16, pp.2687-714, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01581266

R. Simes, An improved Bonferroni procedure for multiple tests of significance, Biometrika, vol.73, issue.3, pp.751-755, 1986.

K. J. Worsley, An improved bonferroni inequality and applications, Biometrika, vol.69, pp.297-302, 1982.

Y. Hochberg, A sharper bonferroni procedure for multiple test procedure, Biometrika, vol.75, pp.800-802, 1988.

B. Liquet and D. Commenges, Correction of the p-value after multiple coding of an explanatory variable in logistic regression, Stat Med, vol.20, pp.2815-2841, 2001.

B. Liquet and D. Commenges, Computation of the p-value of the minimum of score tests in the generalized linear model, application to multiple coding, Stat Probab Lett, vol.71, pp.33-38, 2005.

A. Genz and F. Bretz, Computation of Multivariate Normal and T Probabilities, Lecture Notes in Statistics, 2009.

A. Genz, F. Bretz, T. Miwa, X. Mi, F. Leisch et al., Multivariate Normal and T Distributions, 2016.

J. P. Romano, On the behavior of randomization tests without a group invariance assumption, J Am Stat Assoc, vol.85, p.686, 1990.

H. Xu and J. C. Hsu, Applying the generalized partitioning principle to control the generalized familywise error rate, Biom J, vol.49, issue.1, pp.52-67, 2007.

E. E. Kaizar, Y. Li, and J. C. Hsu, Permutation multiple tests of binary features do not uniformly control error rates, J Am Stat Assoc, vol.106, issue.495, pp.1067-74, 2011.

D. Commenges and B. Liquet, Asymptotic distribution of score statistics for spatial cluster detection with censored data, Biometrics, vol.64, issue.4, pp.1287-1296, 2008.
URL : https://hal.archives-ouvertes.fr/inserm-00262060

D. Commenges, Transformations which preserve exchangeability and application to permutation tests, J Nonparametric Stat, vol.15, issue.2, pp.171-85, 2003.
URL : https://hal.archives-ouvertes.fr/inserm-00262035

P. H. Westfall and J. F. Troendle, Multiple testing with minimal assumptions, Biom J, vol.50, issue.5, pp.745-55, 2008.

P. I. Good, Permutation Tests, 2000.

G. E. Box and D. R. Cox, An analysis of transformations, J R Stat Soc Ser B Methodol, pp.1964211-52

P. Royston and D. G. Altman, Regression using fractional polynomials of continuous covariates: parsimonious parametric modelling, Appl Stat, pp.1994429-67

P. Royston, G. Ambler, and W. Sauerbrei, The use of fractional polynomials to model continuous risk variables in epidemiology, Int J Epidemiol, vol.28, issue.5, pp.964-74, 1999.

P. Royston and D. G. Altman, Approximating statistical functions by using fractional polynomial regression, J R Stat Soc Ser D (The Stat), vol.46, issue.3, pp.411-433, 1997.

M. Bonarek, P. Barberger-gateau, L. Letenneur, V. Deschamps, A. Iron et al., Relationships between cholesterol, apolipoprotein e polymorphism and dementia: a cross-sectional analysis from the paquid study, Neuroepidemiology, vol.19, pp.141-189, 2000.